Alert archive / Texas / Flash Flood Watches in 2015
Flash Flood Watch 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 16, 2015, 2:14 PM CDT for 29 counties in Texas. It took effect at May 16, 2015, 10:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2015, 2:14 PM CDT (19:14 UTC)
- In effect from
- May 16, 2015, 10:00 PM CDT
- Expired
- May 17, 2015, 2:13 PM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 29 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
391 WGUS64 KEWX 161914 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 214 PM CDT SAT MAY 16 2015 ...ANOTHER ROUND OF HEAVY RAINFALL TO IMPACT NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS LATE TONIGHT INTO SUNDAY... .A COMPLEX OF THUNDERSTORMS IS EXPECTED TO FORM JUST EAST OF THE WEST TEXAS DRYLINE BY LATE THIS EVENING...AND MOVE SLOWLY SOUTHEAST INTO NORTHERN SECTIONS OF SOUTH CENTRAL TEXAS LATE TONIGHT. THE STORMS ARE EXPECTED TO GRADUALLY WEAKEN TOWARD DAYBREAK SUNDAY...BUT ALSO MOVE SLOWER AND POSSIBLY BECOME STATIONARY BY SUNDAY MORNING OVER COUNTIES ALONG THE BALCONES ESCARPMENT AND NEAR I-35. RAINFALL TOTALS FROM THIS THUNDERSTORM COMPLEX SHOULD BE MAINLY IN THE 1 TO 3 INCH RANGE WITH ISOLATED AMOUNTS NEAR 4 INCHES BY LATE IN THE DAY SUNDAY. THESE HEAVY RAINS ARE EXPECTED TO OCCUR OVER AREAS WHERE RECENT HEAVY RAIN EVENTS HAVE LEFT SOILS NEARLY SATURATED AND CREEKS RUNNING ABOVE NORMAL. TXZ171>173-183>194-202>208-171200- /O.NEW.KEWX.FF.A.0008.150517T0300Z-150518T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART 214 PM CDT SAT MAY 16 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH 7 PM CDT SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...EDWARDS...GILLESPIE... GUADALUPE...HAYS...KENDALL...KERR...KINNEY...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE AND WILLIAMSON. * FROM 10 PM CDT THIS EVENING THROUGH SUNDAY EVENING * HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS OVER NEARLY SATURATED SOIL CONDITIONS. * RAPID RISES IN CREEKS AND RIVERS ARE POSSIBLE AS MANY STREAMS CONTINUE TO CONTAIN ABOVE NORMAL WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
4 follow-up statements
242 WGUS64 KEWX 170353 AAA FFAEWX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1053 PM CDT SAT MAY 16 2015 ...ANOTHER ROUND OF HEAVY RAINFALL TO IMPACT NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS OVERNIGHT INTO SUNDAY... .A COMPLEX OF THUNDERSTORMS HAS DEVELOPED NORTHWEST OF THE HILL COUNTRY THIS EVENING AND WILL SLOWLY MOVE TOWARDS THE REGION THROUGH THE OVERNIGHT HOURS. THE STORMS ARE EXPECTED TO GRADUALLY WEAKEN TOWARD DAYBREAK SUNDAY...BUT ALSO MOVE SLOWER AND POSSIBLY BECOME STATIONARY OVERNIGHT ACROSS THE SOUTHERN EDWARDS PLATEAU...HILL COUNTRY AND NEAR I-35. RAINFALL TOTALS FROM THIS THUNDERSTORM COMPLEX SHOULD BE MAINLY IN THE 1 TO 3 INCH RANGE WITH ISOLATED AMOUNTS NEAR 4 INCHES OVERNIGHT INTO THE DAY SUNDAY. THESE HEAVY RAINS ARE EXPECTED TO OCCUR OVER AREAS WHERE RECENT HEAVY RAIN EVENTS HAVE LEFT SOILS NEARLY SATURATED AND CREEKS RUNNING ABOVE NORMAL. TXZ171>173-183>194-202>208-171300- /O.CON.KEWX.FF.A.0008.000000T0000Z-150518T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART 1053 PM CDT SAT MAY 16 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS... KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE AND WILLIAMSON. * THROUGH SUNDAY EVENING * HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS OVER NEARLY SATURATED SOIL CONDITIONS. * RAPID RISES IN CREEKS AND RIVERS ARE POSSIBLE AS MANY STREAMS CONTINUE TO CONTAIN ABOVE NORMAL WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ALLEN
990 WGUS64 KEWX 171104 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 604 AM CDT SUN MAY 17 2015 ...ANOTHER ROUND OF HEAVY RAINFALL TO IMPACT NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS OVERNIGHT INTO SUNDAY... .A LINE OF SHOWERS AND THUNDERSTORMS IS MOVING ACROSS THE HILL COUNTRY AND I-35 CORRIDORS THIS MORNING. THE LINE WILL SLOW THIS MORNING. THIS WILL LEAD TO LOCALLY HEAVY RAINS. RAINFALL TOTALS WILL BE 1 TO 3 INCHES WITH ISOLATED TOTALS NEAR 4 INCHES. THESE HEAVY RAINS ARE EXPECTED TO OCCUR OVER AREAS WHERE RECENT HEAVY RAIN EVENTS HAVE LEFT SOILS NEARLY SATURATED AND CREEKS RUNNING ABOVE NORMAL. TXZ171>173-183>194-202>208-171800- /O.CON.KEWX.FF.A.0008.000000T0000Z-150518T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART 604 AM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS... KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE AND WILLIAMSON. * THROUGH THIS EVENING * HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS OVER NEARLY SATURATED SOIL CONDITIONS. * RAPID RISES IN CREEKS AND RIVERS ARE POSSIBLE AS MANY STREAMS CONTINUE TO CONTAIN ABOVE NORMAL WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
675 WGUS64 KEWX 171407 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 907 AM CDT SUN MAY 17 2015 ...HEAVY RAIN FOCUS SHIFTING INTO EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH EARLY THIS AFTERNOON... .A COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING ACROSS THE HILL I-35 CORRIDOR AND COASTAL PRAIRIES OF SOUTH CENTRAL TEXAS THIS MORNING. THE SLOW MOVING COMPLEX SHOULD SHIFT EAST INTO THE COASTAL BEND AND THE UPPER TEXAS COAST LATER THIS AFTERNOON WITH DECREASING RAIN CHANCES OVER SOUTH CENTRAL TEXAS BY LATE AFTERNOON. THROUGH EARLY THIS AFTERNOON...THERE IS STILL A POTENTIAL OF 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS NEAR 4 INCHES. THESE HEAVY RAINS ARE OCCURRING OVER AREAS WHERE RECENT HEAVY RAIN EVENTS HAVE LEFT SOILS NEARLY SATURATED AND CREEKS RUNNING ABOVE NORMAL. TXZ171-172-183>190-202>204-171515- /O.CAN.KEWX.FF.A.0008.000000T0000Z-150518T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO 907 AM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. A COMPLEX OF THUNDERSTORMS HAS SHIFTED EAST OF THE EDWARDS PLATEAU AND HILL COUNTRY...SHIFTING THE FOCUS FOR HEAVY RAIN AWAY FROM THESE AREAS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO MUCH OF THE WEEK...BUT NO ADDITIONAL FLASH FLOOD THREATS ARE EXPECTED AT THIS TIME. $$ TXZ209-220>225-172000- /O.EXB.KEWX.FF.A.0008.000000T0000Z-150517T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 907 AM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...DE WITT... FAYETTE...GONZALES...KARNES...LAVACA AND WILSON. * UNTIL 3 PM CDT THIS AFTERNOON * HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS OVER NEARLY SATURATED SOIL CONDITIONS. * RAPID RISES IN CREEKS AND RIVERS ARE POSSIBLE AS MANY STREAMS CONTINUE TO CONTAIN ABOVE NORMAL WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXZ173-191>194-205>208-172000- /O.EXT.KEWX.FF.A.0008.000000T0000Z-150517T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART 907 AM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...BEXAR...CALDWELL...COMAL...GUADALUPE... HAYS...LEE...TRAVIS AND WILLIAMSON. * UNTIL 3 PM CDT THIS AFTERNOON * HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS OVER NEARLY SATURATED SOIL CONDITIONS. * RAPID RISES IN CREEKS AND RIVERS ARE POSSIBLE AS MANY STREAMS CONTINUE TO CONTAIN ABOVE NORMAL WATER LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
119 WGUS64 KEWX 171913 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 213 PM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH CANCELED FOR TODAY... .ALTHOUGH RESIDUAL FLOODING NEAR LARGER CREEKS AND RIVERS WILL CONTINUE TO IMPACT RESIDENTS OF SOUTH CENTRAL TEXAS FOR MUCH OF TODAY...THE THREAT FOR NEW FLOODING AND RAPID WATER RISES HAS DECREASED. NEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS SOUTHERN AND WESTERN PARTS OF SOUTH CENTRAL TEXAS...BUT LOCALLY HEAVY RAINFALL IS NO LONGER EXPECTED THROUGH TONIGHT. TXZ173-191>194-205>209-220>225-172015- /O.CAN.KEWX.FF.A.0008.000000T0000Z-150517T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETTSVILLE 213 PM CDT SUN MAY 17 2015 ...FLASH FLOOD WATCH IS CANCELED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. A COMPLEX OF THUNDERSTORMS HAS MOVED EAST OF SOUTH CENTRAL TEXAS...SHIFTING THE FOCUS FOR HEAVY RAIN INTO FAR SOUTHEAST TEXAS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO MUCH OF THE WEEK...BUT NO ADDITIONAL FLASH FLOOD THREATS ARE EXPECTED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 16, 12:37 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 16, 12:37 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1237 PM CDT SAT MAY 16 2015 .AVIATION... CEILINGS ARE LIFTING INTO MVFR/VFR ACROSS THE AREA AND VFR SHOULD PREVAIL FOR THE AFTERNOON AND EVENING HOURS. CANT COMPLETELY RULE OUT AN ISOLATED SHOWER THIS AFTERNOON...BUT CHANCES ARE TOO LOW TO MENTION IN THE TAFS. CEILINGS WILL ONCE AGAIN LOWER AND THE THREAT OF THUNDERSTORMS INCREASE LATE TONIGHT AND EARLY TOMORROW MORNING AS NORTH TEXAS CONVECTION LATE THIS EVENING IS EXPECTED TO CONGEAL INTO A LINE AND APPROACH THE AREA. MENTIONED SHRA INSTEAD OF TSRA FOR NOW DUE TO LOW CONFIDENCE ON WHAT STATE THE ACTIVITY WILL BE IN TOMORROW MORNING. CONVECTION SHOULD END BY THE EARLY AFTERNOON HOURS FOR THE TAF SITES. && .PREV DISCUSSION... /ISSUED 631 AM CDT SAT MAY 16 2015/ DISCUSSION...12Z AVIATION BELOW. AVIATION...OVC CEILINGS RANGE ANYWHERE FROM 300-1500 FEET THIS MORNING. A MIX OF BR IS ALSO RESULTING IN PATCHY VISIBILITIES AROUND 2-5SM. THESE CONDITIONS WILL HOLD THROUGH 15Z...THEN SLOW IMPROVEMENT...WITH CEILINGS EVENTUALLY BECOMING VFR 19Z-21Z. IFR AND MVFR CEILINGS RE-DEVELOPING LATE THIS EVENING. ISOLATED SHRAS AND TSTMS POSSIBLE THIS AFTERNOON...COVERAGE TOO LOW TO INCLUDE IN TAF SITES AT THE MOMENT. BETTER CHANCES FOR SHRAS AND TSTMS WILL OCCUR AFTER 06Z TONIGHT ACROSS THE HILL COUNTRY...POTENTIALLY APPROACHING THE I-35 CORRIDOR NEAR AUS AROUND 12Z SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 72 84 71 84 / 30 50 60 50 50 AUSTIN BERGSTROM INTL AIRPORT 85 73 84 72 84 / 30 40 60 50 50 NEW BRAUNFELS MUNI AIRPORT 85 72 84 72 84 / 30 40 50 40 50 BURNET MUNI AIRPORT 82 69 82 70 82 / 40 60 60 40 50 DEL RIO INTL AIRPORT 87 71 84 71 85 / 20 50 40 50 40 GEORGETOWN MUNI AIRPORT 83 71 83 71 83 / 30 50 60 50 50 HONDO MUNI AIRPORT 85 72 84 72 85 / 30 50 60 50 50 SAN MARCOS MUNI AIRPORT 84 72 84 71 84 / 30 40 50 40 50 LA GRANGE - FAYETTE REGIONAL 85 75 86 74 84 / 30 30 40 30 40 SAN ANTONIO INTL AIRPORT 85 73 84 73 84 / 30 40 50 50 50 STINSON MUNI AIRPORT 85 74 85 74 85 / 30 30 50 40 50 && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 16, 3:40 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 AM CDT SAT MAY 16 2015 TXZ171>173-183>194-202>209-217>225-228-170900- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 340 AM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. CHANCES FOR THUNDERSTORMS WILL INCREASE LATE TONIGHT AND INTO SUNDAY. THE STORMS LATE TONIGHT WILL BE PRIMARILY LOCATED ACROSS THE HILL COUNTRY. SOME STORMS ACROSS THE HILL COUNTRY LATE TONIGHT INTO SUNDAY COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS UP TO 3 INCHES...RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR STRONG TO SEVERE STORMS LATE TONIGHT AND INTO SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STORMY AND WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS THROUGH THURSDAY. CHANCES WILL BE HIGHEST FOR THUNDERSTORMS LATE TONIGHT THROUGH MONDAY NIGHT. THE STORMS LATE TONIGHT WILL BE PRIMARILY LOCATED ACROSS THE HILL COUNTRY...SPREADING THROUGH THE I-35 CORRIDOR AND REMAINDER OF SOUTH-CENTRAL TEXAS SUNDAY AND SUNDAY NIGHT. SOME STORMS LATE TONIGHT THROUGH SUNDAY NIGHT COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS UP TO 3 INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH MAY BE REQUIRED FOR PORTIONS OF SOUTH-CENTRAL TEXAS LATE TONIGHT THROUGH SUNDAY AS CONFIDENCE INCREASES. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR STRONG TO SEVERE STORMS LATE TONIGHT THROUGH SUNDAY...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE NEEDED OVERNIGHT AND THROUGH SUNDAY.
Nearby
Flash Flood Watches in Texas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.